# SDR 08FDEA01406

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N8769U48
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R4 DOOR SCUFF PLATE SUPPORT BRACKET AT STA 1656, STA 1678, RBL 66.  INSTALLED NEW SUPPORT BRACKET AT  STA 1656, STA 1678 RBL 66 IN ACCORDANCE WITH B757 SRM 51-40-02 REV 93.  REPAIRED CLASSIFIED AS MINOR PER FEDEX GMM 6-02-100.
